# SDR C77A2018062100001

- Difficulty date: June 17, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N605CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000186
- Aircraft time: 29,047 hours, 17,232 cycles
- Engine: Ge CF348E5
- Engine time: 24,386 hours, 14,511 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Condition: Failed
- Location: Vg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CREW RECEIVED A NR 2 ENGINE CONTROL FAULT MESSAGE DURING DESCENT.  DECLARED AN EMERGENCY.  ENGINE PULL BACK TO IDLE FOR LANDING.  LANDED SAFELY AND TAXIIED OFF RUNWAY.   NR 2 ENGINE CONTROL FAULT EICAS MESSAGE DURING LANDING AT IDLE THRUST.  REMOVED THE SLAVE CVG ACTUATOR IAW AMM 75-31-03 AND LMM 75-00-00-800-806.  INSTALLED A NEW SLAVE ACTUATOR IAW  LMM 75-00-00-800-806.  NR 2 ENGINE CONTROL FAULT WAS FOUND TO BE DUE TO ATTACHING HARDWARE FOR SLAVE VG ACTUATOR MISSING.  R & R THE ACTUATOR, AND NEW HARDWARE. OPS & LEAK CHECKED GOOD IAW LMM 72-00-00.  ACFT OK FOR SERVICE.
